Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Should I Be Concerned About High Sugar Level While On Lantus And Metformin?

I have just been recently diagnosed as a diabetic I am Not sure if it is type 1 or type 2 I take 500 milligrams of metaformin in the mornings and in the afternoons I take 10 units of Lantus every night and AM supposed to check my blood sugar 3 times a dayfor the past two days my blood sugar has been over 200 and is now 311at what level should I be concerned and possibly go to the ER to be treated is 311 too high
Wed, 13 Mar 2019
Report Abuse
General & Family Physician 's  Response
Hello,

You are recently diagnosed with DIABETIC. It will b better if you share your age, BMI and HbA1C report, then you will get the best answers. As per your expiation, your blood sugar level was 200 and now it is 300 after new medication.

You are on tablet metformin and Lantus insulin. Lantus is long-acting insulins.

Even after one week of taking this medication and your blood sugar level is above to previous reading then need to meet your treating doctor for calibration of doses.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Kumar Abhishek, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Loading Online Doctors....
Should I Be Concerned About High Sugar Level While On Lantus And Metformin?

Hello, You are recently diagnosed with DIABETIC. It will b better if you share your age, BMI and HbA1C report, then you will get the best answers. As per your expiation, your blood sugar level was 200 and now it is 300 after new medication. You are on tablet metformin and Lantus insulin. Lantus is long-acting insulins. Even after one week of taking this medication and your blood sugar level is above to previous reading then need to meet your treating doctor for calibration of doses. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Kumar Abhishek, General & Family Physician